# SDR 04FDEA03130

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC70055
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED/TORN DOUBLER ON TAIL CONE FRAME AT STATION YN2164, LEFT HAND UPPER DOWER PIN AREA.  REMOVED EXISTING DOUBLER AND INTERCOSTAL IAW MD10 SRM 51-35-01 VOL II.  STOP DRILLED CRACK IAW MD10 SRM 53-30-00 VOL I.  PERFORMED HFEC TO VERIFY CRACK ENDS AT STOP DRILL IAW NDT SPM 01-10-01-  001.  FABRICATED NEW DOUBLER AND INSTALLED ALONG WITH INTERCOSTAL IAW MD10 SRM 53-30-00 PAGE 11 AND EA 8-5352-83943, TAILCONE, FRAME CRACK AT Y2165 AND MD10SRM 51-33-01.  REFERENCE NONROUTINE N00864.
